Journal of Symbolic Logic

Review: Detlef Laugwitz, Zahlen und Kontinuum. Eine Einfuhrung in die Infinitesimalmathematik

H. Osswald

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 53, Issue 2 (1988), 649-650.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742653

JSTOR
links.jstor.org

Citation

Osswald, H. Review: Detlef Laugwitz, Zahlen und Kontinuum. Eine Einfuhrung in die Infinitesimalmathematik. J. Symbolic Logic 53 (1988), no. 2, 649--650. https://projecteuclid.org/euclid.jsl/1183742653


Export citation